MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. AMPLIA MRI CRT-D SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO

MEDTRONIC PUERTO RICO OPERATIONS CO. AMPLIA MRI CRT-D SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Model Number DTMB1D1
Medical Device Problem Codes Failure to Charge (1085); Delayed Charge Time (2586)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the right atrial (ra) lead exhibited undersensing triggering device classified false termination of atrial tachycardia/atrial fibrillation (at/af) event(s) and inappropriate atrial pacing at times.It was also noted that all atrial tachycardia/atrial fibrillation (at/af) therapies had been disabled due to an atrial lead position check failure.In addition, a charge circuit timeout had occurred as the cardiac resynchronization therapy defibrillator (crt-d) was at end of service (eos).The device was programmed off.The crt-d and ra lead remain implanted.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was further reported that the patient presented to the emergency department and is now home on hospice.The patient has declined any additional interventions.
 
Event or Problem Description
It was reported that the right atrial (ra) lead exhibited undersensing triggering device classified false termination of atrial tach ycardia/atrial fibrillation (at/af) event(s) and inappropriate atrial pacing at times.It was also noted that all atrial tachycardia/atrial fibrillation (at/af) therapies had been disabled due to an atrial lead position check failure.In addition; a charge circuit timeout had occurred as the cardiac resynchronization therapy defibrillator (crt-d) was at end of service (eos).It was also noted that the device triggered an alert for long charge time post recommended replacement time (rrt).The device was programmed off.The crt-d and ra lead remain implanted.No patient complications have been reported as a result of this event.It was further reported that the patient presented to the emergency department and is now home on hospice.The patient has declined any additional interventions.
 
Additional Manufacturer Narrative
Correction: b5, annex a.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
AMPLIA MRI CRT-D SURESCAN
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key23392205
Report Number3004209178-2025-18240
Device Sequence Number18637837
Product Code NIK
UDI-Device Identifier00643169929616
UDI-Public(01)00643169929616(17)190428
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P010031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/28/2019
Device Model NumberDTMB1D1
Device Catalogue NumberDTMB1D1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2025
Supplement Date Received by Manufacturer10/28/2025
02/06/2026
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date11/11/2025
02/06/2026
Date Device Manufactured11/10/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
429688 LEAD, 693565 LEAD, 5076-52 LEAD.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale
Patient Weight79 KG